# SDR 9505719878

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Engine: Pwa JT8D17
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, THE NR 1 ENGINE EPR AND N1 ROLLED BACK TO IDLE.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE FUEL CONTROL UNIT AND THE ENGINE WAS RUNUP AND CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
